# SDR SWAA2025013180404

- Difficulty date: December 22, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT 2024-773627<[01] REPLACED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 453A2610 SHEET 4 REV C SEE INDIVIDUAL SIGN OFF BELOW.; [02] CORRECTED STEP 1 REPLACED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 453A2610 SHEET 4 REV C SEE;[03] CORRECTED STEP 2.  REPLACED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 453A2610 SHEET 4 REV C. SEE INDIVIDUAL SIGN OFF BELOW.; [04] TASK COMPLETED.  SEE INDIVIDUAL SIGNOFFS BELOW.
